# SDR DALA2019050902951

- Difficulty date: April 29, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 99,407 hours, 14,307 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK AFT UPPER SKIN AT STA 955 BETWEEN LBL 54.75 AND LBL 88.5 CORROSION REMOVED AND REPAIRED PER ERA 577539-14. (LP 1051267)
